You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1976/56/2
On an infinite linear combination of partial sums of Fourier series
Download
PDF
- On an infinite linear combination of partial sums of Fourier series
Article
Original scientific text
Title
On an infinite linear combination of partial sums of Fourier series
Authors
Rajendra Sinha
1
Affiliations
West Lafayette, Ind., U.S.A.
Studia Mathematica
1976/56/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
93-100
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics